MathSciNet Relay Station
MathSciNet bibliographic data
MR2274972 (2009a:43005) 43A25 (42B20)
Thangavelu, Sundaram; Xu, Yuan Convolution operator and maximal function for the Dunkl transform. J. Anal. Math. 97 (2005), 25–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement